# SDR QXEA2015031600135

- Difficulty date: March 9, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 622CT HAS SPINNING NUT PLATE. REMOVED GANG CHANNEL IAW SRM 51-42-05-02-01 STEP 4 E. INSTALLED GANG CHANNEL IAW SRM 51-42-05-02-01 STEP 4D (2)-(10). REMOVED DOME NUT IAW SRM 51-42-05-02-01 STEP 4E. INSTALLED DOME NUT IAW SRM 51-42-05-02-01 STEP 4D (2)-(10). DOME SEALED ANCHOR NUT AND GANG CHANNEL IAW SRM 51-23-20-02-01 FIG 201 AND 201.
